# SDR 96UAL901008

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Failed
- Location: E/E  Bay
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED MASTER CAUTION AND LEADING EDGE AMBER LIGHT.  THE AIRCRAFT RETURNED TO IAD.  *S/D*  THE FLAP SLAT ELECTRONIC UNIT INDICATED A NON-SUBSTANTIATED SLAT ASYMMETRY CONDITION.  REPLACED FSEU, OPERATIONS CHECK NORMAL.
